# SDR 9PVA2016053100132

- Difficulty date: May 25, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N641MS
- Make and model: Cessna 650
- Aircraft serial: 6500056
- Aircraft time: 12,893 hours, 10,377 cycles
- Engine: Garrtt TFE731*
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: 99141123
- Part serial: 3400
- Condition: False Indication
- Location: Fuel System
- Part time: 60 hours, 56 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEPARTED,  DURING CLIMBOUT THROUGH 16,000 FT RECEIVED A LEFT LOW FUEL PRESSURE LIGHT FOLLOWED BY STANDBY BOOST PUMP LIGHT.  THE CREW COMPLETED THE CHECK LIST AND BOTH LIGHTS REMAINED ON.
